Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 42489, 10 pages

Discrete-time systems with time-varying time delay: Stability and stabilizability

Département de Génie Mécanique, École Polytechnique de Montréal, C.P. 6079, succ. Centre-Ville, Montréal, QC, Canada H3C 3A7

Received 7 December 2005; Accepted 2 January 2006

Copyright © 2006 El-Kébir Boukas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El-Kébir Boukas, “Discrete-time systems with time-varying time delay: Stability and stabilizability,” Mathematical Problems in Engineering, vol. 2006, Article ID 42489, 10 pages, 2006. doi:10.1155/MPE/2006/42489